# SDR UPS98227149

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 3250 · Landing Gear Steering System
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHT AT COCKPIT DOOR FAILURE.  REMOVED AND REPLACED LIGHT ASSY, OPS CHECKED OK PER MM 33-50-01.
